# SDR AWXA200301115

- Difficulty date: September 25, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 25,416 hours, 11,551 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: D54530052200201
- Part serial: NSN
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-07 CHECK CORROSION,PITTING WAS FOUND ON THE NR 2 PYLON OUTBOARD AFT FIXED FAIRING AT STA.4067.  MAINTENANCE FOUND IT TO BE OUT OF LIMITS. MAINTENANCE REMOVED AND REPLACED THE AFFECTED SKIN IAW A320 SRM 54-54-11 PG. 2 AND 3 FIG. 1 AND SRM 54-50-00 PG. 103,105,106 AND 110 FIG. 101 TABLE 101 FIG 104.
